MathSciNet Relay Station
MathSciNet bibliographic data
MR1014590 35L60 (35D05 76Q05)
Oberguggenberger, Michael Hyperbolic systems with discontinuous coefficients: generalized solutions and a transmission problem in acoustics. J. Math. Anal. Appl. 142 (1989), no. 2, 452–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement